Continuity Function on Partial Metric Space
Fitri Aryani1, Hafiz Mahmud1, Corry Corazon Marzuki1, Mohammad Soleh1, Rado Yendra1 & Ahmad Fudholi2 Show affiliations
- Universitas Islam Negeri Sultan SyarifKasim (UIN Suska) 28293, Indonesia
- Universiti Kebangsaan Malaysia, Malaysia
Journal of Mathematics and Statistics, Volume 12, Issue 4, pp. 271–276 · doi.org/10.3844/jmssp.2016.271.276
Abstract
Ordered pairs form of a metric space (S,d), where d is the metric on a nonempty set S. Concept of partial metric space is a minimal generalization of a metric space where each x∈S,d(x,x) does not need to be zero, in other terms is known as non-self-distance. Axiom obtained from the generalization is following properties p(x,x)≤p(x,y) for every x,y∈S. The results of this paper are few studies in the form of definitions and theorems concerning continuity function on partial metric space.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Aryani, F., Mahmud, H., Marzuki, C. C., Soleh, M., Yendra, R. & Fudholi, A. (2016). Continuity Function on Partial Metric Space. Journal of Mathematics and Statistics, 12(4), 271–276. https://doi.org/10.3844/jmssp.2016.271.276
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
